# SDR JGVR20200916001

- Difficulty date: September 16, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Gulstm 680
- Aircraft serial: 6800011
- Aircraft time: 12,700 hours, 8,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORRODED RT UPPER INBOARD BONDED SKIN ASSY, P/N UNKNOWN, AND INSTALLED A NEW BONDED SKIN ASSY P/N 6922680-28 ONTO RT UPPER INBOARD WING.  WORK PERFORMED IN REFERENCE TO CESSNA 680 SRM 51-40-03, 51-40-06 AND 51-40-08.
